MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; Q REV COMPRESS SCREW LCK CAP KIT, 4.5 X 42MM

EXACTECH, INC. EQUINOXE; Q REV COMPRESS SCREW LCK CAP KIT, 4.5 X 42MM
Model Number 320-20-42
Health Effect - Clinical Codes Unspecified Infection (1930); Device Embedded In Tissue or Plaque (3165)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 321-20-00, (b)(4) - equinoxe reverse shoulder drill kit; 320-15-05, (b)(4) - eq rev locking screw; 320-20-00, (b)(4) - eq reverse torque defining screw kit; 320-10-00, (b)(4) - equinoxe reverse tray adapter plate tray +0; 300-01-09, (b)(4) - equinoxe, humeral stem primary, press fit 9mm; 320-01-42, (b)(4) - equinoxe reverse 42mm glenosphere; 320-15-01, (b)(4) - eq rev glenoid plate; 320-20-42, (b)(4) - eq rev compress screw lck cap kit, 4.5 x 42mm.
 
Event or Problem Description
It was reported as suspected infection.Baseplate loosened and screw broke due to micro-motion.Surgeon left in the broken part of the screw because he couldn¿t get it out.There would be more damage retrieving it than leaving it.All implants removed from original case and put in a makeshift spacer.No adverse reaction to patient.
 
Additional Manufacturer Narrative
Section h10: (h3) all information will be captured in 1038671-2019-00525.Report was found to be a duplicate.

Brand Name
EQUINOXE
Common Device Name
Q REV COMPRESS SCREW LCK CAP KIT, 4.5 X 42MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9207845
Report Number1038671-2019-00526
Device Sequence Number2579444
Product Code KWT
UDI-Device Identifier10885862086587
UDI-Public10885862086587
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2022
Device Model Number320-20-42
Device Catalogue Number320-20-42
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;